# SDR CA050427002

- Difficulty date: April 20, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 01043H9667
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT'S WINDOW FOUND CRACKED.  WINDOW REPLACED,  AIRCRAFT RETURNED TO SERVICE.
